# SDR DALA2015040302646

- Difficulty date: March 2, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STR 16L IS DAMAGED FROM EXISTING DENT ON EXTERNAL SKIN, STA 520.  FABRICATED NEW STR SECTION DIM: 13" AND 2 EA SPLICES DIM: 9.3750, AND 4 EA SHIM DIM: 9.3750, AND INSTALLED REPAIR PARTS IAW SRM 53-00-03, FIG 201, REP 1.
